Brazilian Journal of Probability and Statistics

A note on space–time Hölder regularity of mild solutions to stochastic Cauchy problems in $L^{p}$-spaces

Rafael Serrano

Full-text: Open access

Abstract

This paper revisits the Hölder regularity of mild solutions of parabolic stochastic Cauchy problems in Lebesgue spaces $L^{p}(\mathcal{O})$, with $p\geq2$ and $\mathcal{O}\subset\mathbb{R}^{d}$ a bounded domain. We find conditions on $p,\beta$ and $\gamma$ under which the mild solution has almost surely trajectories in $\mathcal{C}^{\beta}([0,T];\mathcal{C}^{\gamma}(\bar{\mathcal{O}}))$. These conditions do not depend on the Cameron–Martin Hilbert space associated with the driving cylindrical noise. The main tool of this study is a regularity result for stochastic convolutions in M-type 2 Banach spaces by Brzeźniak (Stochastics Stochastics Rep. 61 (1997) 245–295).

Article information

Source
Braz. J. Probab. Stat., Volume 29, Number 4 (2015), 767-777.

Dates
Received: July 2013
Accepted: April 2014
First available in Project Euclid: 17 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1442513445

Digital Object Identifier
doi:10.1214/14-BJPS245

Mathematical Reviews number (MathSciNet)
MR3397392

Zentralblatt MATH identifier
1334.60114

Keywords
Stochastic Cauchy problem additive cylindrical noise Hölder regularity stochastic convolution Lebesgue spaces

Citation

Serrano, Rafael. A note on space–time Hölder regularity of mild solutions to stochastic Cauchy problems in $L^{p}$-spaces. Braz. J. Probab. Stat. 29 (2015), no. 4, 767--777. doi:10.1214/14-BJPS245. https://projecteuclid.org/euclid.bjps/1442513445


Export citation

References

  • Amann, H. (1995). Linear and Quasilinear Parabolic Problems. Vol. I: Abstract Linear Theory. Monographs in Mathematics 89. Boston, MA: Birkhäuser.
  • Brzeźniak, Z. (1995). Stochastic partial differential equations in M-type $2$ Banach spaces. Potential Anal. 4, 1–45.
  • Brzeźniak, Z. (1997). On stochastic convolution in Banach spaces and applications. Stochastics Stochastics Rep. 61, 245–295.
  • Brzeźniak, Z. (2003). Some remarks on Itô and Stratonovich integration in 2-smooth Banach spaces. In Probabilistic Methods in Fluids 48–69. River Edge, NJ: World Scientific.
  • Brzeźniak, Z. and Ga̧tarek, D. (1999). Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces. Stochastic Process. Appl. 84, 187–225.
  • Cerrai, S. (2003). Stochastic reaction–diffusion systems with multiplicative noise and non-Lipschitz reaction term. Probab. Theory Related Fields 125, 271–304.
  • Da Prato, G., Kwapień, S. and Zabczyk, J. (1987). Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23, 1–23.
  • Da Prato, G. and Zabczyk, J. (1992). Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and Its Applications 44. Cambridge: Cambridge Univ. Press.
  • Dettweiler, E. (1990). Representation of Banach space valued martingales as stochastic integrals. In Probability in Banach Spaces, 7 (Oberwolfach, 1988). Progr. Probab. 21, 43–62. Boston, MA: Birkhäuser.
  • Dettweiler, J., Weis, L. and van Neerven, J. (2006). Space–time regularity of solutions of the parabolic stochastic Cauchy problem. Stoch. Anal. Appl. 24, 843–869.
  • Giga, Y. and Sohr, H. (1991). Abstract $L^{p}$ estimates for the Cauchy problem with applications to the Navier–Stokes equations in exterior domains. J. Funct. Anal. 102, 72–94.
  • Neidhardt, A. L. (1978). Stochastic integrals in 2-uniformly smooth Banach spaces. Ph.D. thesis, Univ. Wisconsin.
  • Prüss, J. and Sohr, H. (1990). On operators with bounded imaginary powers in Banach spaces. Math. Z. 203, 429–452.
  • Prüss, J. and Sohr, H. (1993). Imaginary powers of elliptic second order differential operators in $L^{p}$-spaces. Hiroshima Math. J. 23, 161–192.
  • Seeley, R. (1971). Norms and domains of the complex powers $A_Bz$. Amer. J. Math. 93, 299–309.
  • Sohr, H. and Thäter, G. (1998). Imaginary powers of second order differential operators and $L^{q}$-Helmholtz decomposition in the infinite cylinder. Math. Ann. 311, 577–602.
  • Triebel, H. (1978). Interpolation Theory, Function Spaces, Differential Operators. North-Holland Mathematical Library 18. Amsterdam: North-Holland.
  • van Neerven, J. M. A. M. (2008). Stochastic evolution equations. ISEM Lecture Notes.
  • van Neerven, J. M. A. M., Veraar, M. C. and Weis, L. (2008). Stochastic evolution equations in UMD Banach spaces. J. Funct. Anal. 255, 940–993.
  • van Neerven, J. M. A. M., Veraar, M. C. and Weis, L. (2012). Stochastic maximal $L^{p}$ regularity. Ann. Probab. 40, 788–812.